humira reaction or cipro????????????????????????????????

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

goldy3
Regular Member


Date Joined Feb 2009
Total Posts : 139
   Posted 4/1/2009 2:16 PM (GMT -7)   
I don't know what to do....I started Humira on 3/23 and up until this weekend I was fine...but on sunday I started to have tingling in my hands, arms,legs and feet...it's mostly in my hands and feet with some pain in the toes and hands...now let me preface this by saying that in the past I have had tingling in my hands (mostly) and occasionally toes...my neurologist said my hands was from carpal tunnel...never really said about my feet but my toes have also had a decrease sensation...now I must say that I also have a fused neck (c5, c6,c7) from a car accident so that has also caused problems in my arms,etc...but I know humira can cause peripheral neuropathy...could it be doing this?...or could it be the cipro 1000mg a day that I'm taking...I've been on cipro prophalactically for the last 15years....while I know flagyl is known to cause neuropathy, I just read that cipro could to...could I suddenly be getting side effects after 15 years?...and how would we know if it is the cipro or humira?????!!!!!...I'm so angry, scared and confused....I need the cipro for my pouchitis (I have a jpouch) and I need the humira for the crohns and hopefully the pouchitis...I've failed or become allergic/intolerant to sooooo many drugs that I'm running out of options...I'm tired of this...thinking that maybe having my jpouch removed and living with a permanent ileostomy has to be better then this....to top it off, my GI is on vacation until monday which is when I'm due for my next dosing of humira(two shots)...I really want to give humira a chance but now I'm scared...I tried to get in with my neurologist but he is booked for 3 weeks...I did leave him a message and he is supposed to get back to me tomorrow...hopefully he will squeeze me in...so tired of all of this...
Diagnosed with UC 1991, Jpouch surgery 1992, Crohn's diagnosis 2009
Current meds: 500mg 2x's daily cipro, 800mg xifaxin, 9mg entocort, Humira (started 3/23/09), synthroid
 


Becky77
Veteran Member


Date Joined Dec 2005
Total Posts : 1768
   Posted 4/1/2009 2:23 PM (GMT -7)   
Goldy,

Since though your GI is on vaca, can you call the office and maybe speak to another dr? Maybe they can pull your chart to get a little history, and help sort things out.

Also, you said you have tingling in your feet sometimes...have you injured your lower back also? My toes on one foot tingle and go numb because of my SI joint being injured.

Until you talk to your doctor, try to relax. I know it's easier said than done, but try to do stuff to keep your mind off it. Getting yourself upset about this will only upset your belly. Try to take things as they come, and don't worry about what the dr will say, just deal with that when the time comes and they call back. Try to take it moment by moment, or day by day until you talk to them.

Hope you get an answer soon!
Becky

31 yr old female-dx with Crohn's in '97 after emergency resection and appendectomy, 2nd resection '05
Currently on Humira, Prilosec, Effexor, Seroquel, Calcium, Vit D, sublingual B12; phenergan, ultram, clonazepam as needed


goldy3
Regular Member


Date Joined Feb 2009
Total Posts : 139
   Posted 4/1/2009 2:42 PM (GMT -7)   
Thanks Becky...you are right...I need to relax...it helps that I still manage to work thru all of this...I know I should call the GI covering for my doctor but I hate having to deal with them b/c they don't know my case...but I guess I will call tomorrow anyway, at least after I speak with my neurologist...

Diagnosed with UC 1991, Jpouch surgery 1992, Crohn's diagnosis 2009
Current meds: 500mg 2x's daily cipro, 800mg xifaxin, 9mg entocort, Humira (started 3/23/09), synthroid
 


LynnRN
Regular Member


Date Joined Oct 2007
Total Posts : 289
   Posted 4/1/2009 3:27 PM (GMT -7)   

Hi,Humira has been known to cause these types of reactions,I agree,call the office to tell them to leave a message for your GI,but I definately would not take my next injection without talking to him first,you could also call the pharmacist.

 

Good luck,try to relax,but your'e preaching to the choir,I'm a worry wart myself smilewinkgrin

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 1:29 PM (GMT -7)
There are a total of 2,734,215 posts in 301,195 threads.
View Active Threads


Who's Online
This forum has 151319 registered members. Please welcome our newest member, Geezer Jock.
414 Guest(s), 15 Registered Member(s) are currently online.  Details
George_, 3HumpedCamel, dismissed, Scaredy Cat, biker90, iho, dbwilco, ChickenArise, catti, JackH, k07, straydog, julymorning, iPoop, LanieG


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer